MathSciNet Relay Station
MathSciNet bibliographic data
MR1272371 (95c:13022) 13F20 (14H45)
Alcántar, Adrián; Villarreal, Rafael H. Critical binomials of monomial curves. Comm. Algebra 22 (1994), no. 8, 3037–3052.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement